6un6silent6 Posted December 17, 2010 Share Posted December 17, 2010 Is it me or does Lithium really throw you for a loop? Ever since I started Lithium I've had good days and bad days. I'm not referring to bipolar symptoms as those are somewhat under control. I'm referring to physical symptoms. Here's what I'm experiencing, hopefully someone else can shed some light: Dizziness Imbalance Tremor (Currently kept in check with Inderal) Nausea Nervousness Feelings of De-realization Increased Anxiety Head feels like Jello or full of liquid and if I move my head I can feel off-balance Feeling uncomfortable in my own skin Forgetfulness Confusion Extreme trouble reading Feeling all around sick Now this is not every day that I feel like shit, but maybe 3-4 days/week I experience many if not all of these side effects. I also take Lamictal which I've heard can exasperate these symptoms, but I'm really getting tired of feeling like crap so much. I'm not going to quit my medicine, I'm quite rational and realize I need it but damn I seem to suffer from so many side effects it's ridiculous. I'm currently at 1050mg (1200mg made me uber-sick) and run between .6-.7 blood serum levels. Any thoughts on this? My Pdoc says that it's just side effects and will get better but they haven't seemed to subside fully. Is there anything I can do to help quell this? I also take .5mg Ambien at night to sleep, and .5mg Clonazepam or .5 Lorazepam PRN for Anxiety. Sorry for the scattered post, but I'm really frustrated. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.